Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (6): 060301    DOI: 10.1088/1674-1056/26/6/060301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Solvability of a class of PT-symmetric non-Hermitian Hamiltonians: Bethe ansatz method
M Baradaran, H Panahi
Department of Physics, University of Guilan, Rasht 41635-1914, Iran

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: